# SDR DALA2018031301700

- Difficulty date: March 12, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 33,440 hours, 18,089 cycles
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: No Test
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR ASSIST BOTTLE TRIGGER MECHANISM FAILED A CLEARANCE CHECK. REPLACED THE BOTTLE IAW AMM 52-11-33.
